| Catalog Number |
195-000 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation remains in progress.A supplemental report will be provided after completion.
Event or Problem Description
The customer reported false positive results with the binaxnow covid-19 ag card kit performed on (b)(6) 2025 on multiple patients.This report addresses patient eight (8) of ten (10).The customer reported a false positive result with the binaxnow covid-19 ag card kit performed on (b)(6) 2025.No confirmatory test was performed.Although requested, information regarding patient treatment and outcome was not provided.
Additional Manufacturer Narrative
Corrections: a1 - patient identifier additional information: d4 - lot # d4 - expiration date d4 - primary udi number h6 - component code h10 - related report numbers: changed from na to blank the investigation remains in progress.A supplemental report will be provided after completion.
Event or Problem Description
Additional Manufacturer Narrative
Testing was performed at abbott diagnostics scarborough, inc.On retained kit lot 000910216y with internal positive quality control samples and negative quality control swabs.All test results were valid and performed as expected.Additionally, the manufacturing records and quality control release testing was reviewed for test kit part number 195-000 / lot: 000910216y, device part number 195-430wjr / lot: 910216.The lot met the required release specifications.A review of the complaints reported as false positive patient results (confirmed and unconfirmed, conflicting results) related to kit lot 000910216 showed that the complaint rate is (b)(4).Abbott diagnostics scarborough, inc.Was unable to determine the exact root cause of the reported issue.
Event or Problem Description